International Electronic Journal of Mathematics Education

About International Electronic Journal of Mathematics Education

International Electronic Journal of Mathematics Education (ISSN: 1306-3030), IEJME is a peer-reviewed online academic journal devoted to disseminate new research and theory in the field of mathematics education.

IEJME is now published 3 times a year.

The journal is an Open Access journal

ISSN: 1306-3030

Publisher: Moment Reklam, Ankara: Turkey

CiteScore 2017 : 0.84
SJR 2017: 0.153
SNIP 2017: 4.317

Current Issue (Volume 14, Issue 1, 2019)

In Progress

Research Article
Teaching Resource for the Teaching of Geometry: Circular Trigonometric Geoplane
Derling José Mendoza Velazco, Yoandry Rivero Padrón
https://doi.org/10.12973/iejme/3936
International Electronic Journal of Mathematics Education, Volume 14, Issue 1 , pp. 3-13
Research Article
Mathematics Curriculum Framework for Early Childhood Education Based on Science, Technology, Engineering and Mathematics (STEM)
Muhammad Nasiru Hassan, Abdul Halim Abdullah, Norulhuda Ismail, Siti Norbazilah Ahmad Suhud, Mohd Hilmi Hamzah
https://doi.org/10.12973/iejme/3960
International Electronic Journal of Mathematics Education, Volume 14, Issue 1 , pp. 15-31
Research Article
The Misanalogical Construction of Undergraduate Students in Solving Cognitive Conflict Identification Task
Andi Fajeriani Wyrasti, Cholis Sa’dijah, Abdur Rahman As’ari, I Made Sulandra
https://doi.org/10.12973/iejme/3961
International Electronic Journal of Mathematics Education, Volume 14, Issue 1 , pp. 33-47
Research Article
Analysis of Students’ Creative Thinking in Solving Arithmetic Problems
Lila Puspitasari, Akhsanul In'am, Mohammad Syaifuddin
https://doi.org/10.12973/iejme/3962
International Electronic Journal of Mathematics Education, Volume 14, Issue 1 , pp. 49-60
Research Article
Improving Students’ Mathematical Problem Solving Ability and Self-Efficacy through Guided Discovery Learning in Local Culture Context
Rustam E. Simamora, Sahat Saragih, Hasratuddin Siregar
https://doi.org/10.12973/iejme/3966
International Electronic Journal of Mathematics Education, Volume 14, Issue 1 , pp. 61-72